×

zbMATH — the first resource for mathematics

Über die Koeffizienten der Fejérschen Polynome. (On the coefficients of Fejér polynomials). (German) Zbl 0225.42001
MSC:
42A10 Trigonometric approximation
42A16 Fourier coefficients, Fourier series of functions with special properties, special Fourier series
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Fejér L.: Über trigonometrische Polynome. Jour. f. d. reine und angew. Math. (1916), 53-82. · JFM 45.0406.02
[2] Цыпкин Я. 3.: Тєория импульсных систєм. Физматгиз, Москва 1958.
[3] Гєльфанд И. М.: Лєкции по линєйной алгєбрє. ”Hayka”, Москва 1966.
[4] Prouza L.: Über die Fejérschen Polynome und einige diskrete Filter und Signale. Kybernetika 5 (1969), 3, 223-232. · Zbl 0176.49601
[5] Freud G.: Orthogonale Polynome. Birkhäuser, Basel 1969. · Zbl 0169.08002
[6] Pólya G., Szegö G.: Aufgaben und Lehrsätze aus der Analysis. Zweiter Band, Springer, Berlin 1925. · JFM 51.0173.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.